# SDR USA2004F00023

- Difficulty date: March 28, 2004
- Submitted: April 22, 2004
- Operation: Air carrier
- Aircraft: N512AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23595
- Engine: Ge CFM56*
- System (JASC): 2572 · Electronic Shelf Section
- Part: Fork
- Part number: H313241
- Condition: Broken
- Location: E32 Rack/Ee
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE AUTO FAIL LIGHT ILLUMINATED.  AIRCRAFT WOULD NOT PRESSURIZE AND THERE WAS NO PNEUMATIC PRESSURE FROM EITHER ENGINE.  CABIN TEMPERATURE CLIMBED RAPIDLY.  CREW BROUGHT APU ON LINE BUT STILL COULD NOT PRESSURIZE AIRCRAFT.  PACKS WERE NOT WORKING.  FLIGHT RETUNED TO FIELD AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINT FOUND THE AIR CONDITIONING ACCESSORY UNIT HOLD DOWN LUG/FORK ASSY BROKEN AND UNIT NOT SEATED IN THE CONNECTOR RACK.  INSTALLED ACCESSORY UNIT AND REPLACED FOR ASSEMBLY.  PACK AND BLEED SYSTEM OPERATES NORMAL.
